MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND CENTRIFUGAL PUMP SYSTEM WITH TUBING CLAMP; CONTROL, PUMP SPEED, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND CENTRIFUGAL PUMP SYSTEM WITH TUBING CLAMP; CONTROL, PUMP SPEED, CARDIOPULMONARY BYPASS
Model Number 60-02-15
Medical Device Problem Codes Device Operational Issue (2914); Physical Property Issue (3008)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 02/08/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4) manufactures the centrifugal pump system with tubing clamp.The incident occurred in (b)(6).This medwatch report is being filed on behalf of (b)(4).A (b)(4) field service representative was dispatched to the facility to investigate.The service representative tightened the guide sleeve (60-02-02) of the encoder to resolve the reported issue.Subsequent testing found no further issues and the unit was returned to service.A review of the dhr did not identify any deviations or non-conformities relevant to the reported issue.Evaluated on site by (b)(4) technician.
 
Event or Problem Description
(b)(4) received a report that the encoder of the centrifugal pump system with tubing clamp would not control the flow speed during priming.The user stated that the knob was found to be loose.There was no patient involvement.

Brand Name
CENTRIFUGAL PUMP SYSTEM WITH TUBING CLAMP
Common Device Name
CONTROL, PUMP SPEED, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstr. 25
munich, 80939
GM  80939
MDR Report Key6404820
Report Number9611109-2017-00175
Device Sequence Number10921473
Product Code DWA
UDI-Device Identifier04033817900986
UDI-Public010403381790098611150907
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K032213
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 03/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number60-02-15
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2017
Initial Report FDA Received Date03/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1